Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Trigonometric approximation and uniform distribution modulo one

Author: Todd Cochrane
Journal: Proc. Amer. Math. Soc. 103 (1988), 695-702
MSC: Primary 11K06; Secondary 11A07
MathSciNet review: 947641
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct $ n$-dimensional versions of the Beurling and Selberg majorizing and minorizing functions and use them to prove results on trigonometric approximation and to prove an $ n$-dimensional version of the Erdös-Turán inequality. Finally, an application is given to counting solutions of polynomial congruences.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11K06, 11A07

Retrieve articles in all journals with MSC: 11K06, 11A07

Additional Information

PII: S 0002-9939(1988)0947641-5
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia